Duke Mathematical Journal

Notes on extensions of C*-algebras

William Arveson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 2 (1977), 329-355.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312235

Digital Object Identifier
doi:10.1215/S0012-7094-77-04414-3

Mathematical Reviews number (MathSciNet)
MR0438137

Zentralblatt MATH identifier
0368.46052

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 47C10: Operators in $^*$-algebras

Citation

Arveson, William. Notes on extensions of $C^*$ -algebras. Duke Math. J. 44 (1977), no. 2, 329--355. doi:10.1215/S0012-7094-77-04414-3. https://projecteuclid.org/euclid.dmj/1077312235


Export citation